# SDR CA050517001

- Difficulty date: May 17, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 37,594 hours
- Engine: Pwa PW4060
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Melted
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FAULT: ELECTRICAL BURNING SMELL NOTED AROUND VCR IN FORWARD GALLEY, LAVATORY AND OVERHEAD AREA.  RETURNED.  ACTION: BURNED ELEC SMELL LOCATED AS COMING FROM COCKPIT DOOR LOCK SOLENOID. SOLENOID AND HARDWARE REMOVED AND PLACED IN PLASTIC BAG IN OPB. AREA DEODORIZED AND A/C CHECKED (S) FOR FLT. COCKPIT DOOR CAN BE LOCKED WITH DEAD BOLT IAW MEL.
